Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 31, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 25, 2019, 7:00 PM EDT for Jones County, Monroe County, Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 25, 2019, 7:00 PM EDT (23:00 UTC)
- Expired
- Mar 25, 2019, 7:45 PM EDT
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jones County, GA, Monroe County, GA
The radar
The Robins AFB radar (KJGX), 48 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.0 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1634 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
964
WUUS52 KFFC 252300
SVRFFC
GAC169-207-252345-
/O.NEW.KFFC.SV.W.0031.190325T2300Z-190325T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
700 PM EDT MON MAR 25 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
East central Monroe County in central Georgia...
Jones County in central Georgia...
* Until 745 PM EDT.
* At 659 PM EDT, a severe thunderstorm was located over Plant
Scherer, or 7 miles east of Forsyth, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Gray, Ethridge, James, Bradley, Bolingbroke, Wayside, Dames Ferry,
Haddock, Round Oak, Greenberry Crossroads, Clinton, Jarrell
Plantation, Juliette, Plant Scherer and Blountsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3310 8392 3317 8357 3318 8343 3311 8342
3302 8339 3294 8337 3293 8370 3295 8370
3295 8373 3294 8373 3293 8374 3293 8388
TIME...MOT...LOC 2259Z 260DEG 31KT 3304 8382
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
618
WWUS52 KFFC 252311
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
711 PM EDT MON MAR 25 2019
GAC207-252321-
/O.CAN.KFFC.SV.W.0031.000000T0000Z-190325T2345Z/
Monroe GA-
711 PM EDT MON MAR 25 2019
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MONROE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3302 8339 3299 8371 3302 8373 3302 8372
3306 8375 3307 8376 3311 8378 3317 8357
3318 8343 3311 8342
TIME...MOT...LOC 2311Z 260DEG 31KT 3306 8370
$$
GAC169-252345-
/O.CON.KFFC.SV.W.0031.000000T0000Z-190325T2345Z/
Jones GA-
711 PM EDT MON MAR 25 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR NORTHERN JONES COUNTY...
At 711 PM EDT, a severe thunderstorm was located over Jarrell
Plantation, or 10 miles west of Gray, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Gray, Ethridge, Bradley, Wayside, Haddock, Round Oak, Blountsville
and Jarrell Plantation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3302 8339 3299 8371 3302 8373 3302 8372
3306 8375 3307 8376 3311 8378 3317 8357
3318 8343 3311 8342
TIME...MOT...LOC 2311Z 260DEG 31KT 3306 8370
HAIL...1.00IN
WIND...60MPH
$$005
WWUS52 KFFC 252336
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
736 PM EDT MON MAR 25 2019
GAC169-252346-
/O.EXP.KFFC.SV.W.0031.000000T0000Z-190325T2345Z/
Jones GA-
736 PM EDT MON MAR 25 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN JONES COUNTY WILL
EXPIRE AT 745 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
LAT...LON 3302 8339 3299 8371 3302 8373 3302 8372
3306 8375 3307 8376 3311 8378 3317 8357
3318 8343 3311 8342
TIME...MOT...LOC 2336Z 260DEG 31KT 3310 8345
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 3:34 PM EDT, 3 hours 26 minutes earlier.
Area forecast discussion, Mar 25, 3:34 PM EDT, 3 hours 26 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 334 PM EDT Mon Mar 25 2019 .SHORT TERM /Tonight through Tuesday Night/... Tricky forecast for the start of the short term with if and how much possible strong to severe convective development occurs late this afternoon into evening with upper wave/cold pool pushing in from the west and if any sfc destabilization happens. Some rather dense cloud coverage has limited warming/instability across north GA for the time being and even though a pocket of some clearing is advecting in from the west, some stratocu is quickly filling in. That being said... hi-res models are consistent with scattered initiation across AL here in the next few hours that continue into north and part of central GA and it wouldn't take much CAPE given the very low freezing level and aforementioned cooling aloft/steepening lapse rates to generate thunderstorms capable of hail. Will be holding steady on the forecast given these factors, and may just be a bit delayed than previous thoughts. Wedge front builds in Tuesday and has enough forcing and CAM agreement to warrant slight to low end chance pops for shower development. Decent inversion aloft will keep things capped so not including thunder mention. A secondary much weaker upper shortwave looks to push across western and central GA late Tuesday into the overnight so have held onto some slight shower chances accordingly. Cooler temps expected Tuesday in the upper 50s to low 60s for most areas given wedge, and lows Tuesday night will be back in the low 40s to upper 30s. Baker && .LONG TERM /Wednesday through Monday/... No significant weather impacts expected in the long term period. Main concerns are timing of precip and chance of convection associated with next system, currently progged for Sunday and beyond. Pattern at start of period characterized by NW flow aloft over the southeast CONUS with shortwave trough east of southeast U.S. Atlantic coast. Wed and Thurs will be great days to be outside, with clear skies and warm daytime temps and cool morning temps. Could see some areas of far northeast GA approach freezing temps Tues and Wed night. By Thurs large shortwave centered over Hudson's Bay with flow extending well into OH/TN valley, Could see some clouds over north GA in the westerlies. Flow becomes WSWly aloft Friday with warming and increasing high clouds. At this point, 12Z models diverge somewhat but in better agreement than prev cycles. GFS/CMC faster while EC slower, but all bring in precip Sat/Sun. Too far out to indicate likelihood of convection or precip amounts with any confidence. Did see that GFS has much more intense evolution of second shortwave behind the weekend system which greatly modulates precip amounts and PoPs. Have continued Slt Chc/Chc pops thru Mon based on lack of model consensus and large discrepancy of fcst impacts (i.e. if you want to see heavy rain and the washing of pollen, bet on the GFS). Until then, with rainfall with today's system mainly expected over north GA, drought conditions over middle GA will continue to expand. SNELSON .PREV DISCUSSION... /Issued 342 AM EDT Mon Mar 25 2019/ LONG TERM /Tuesday Night through Sunday/... A secondary closed upper low behind the main trough could lead to some wraparound cloud coverage and additional light showers and graupel (the latter due to very cold temperatures in the core of the system) on Tuesday. These conditions should be coming to an end by Tuesday night as the extended period begins. Upper-level ridging will then build in to the southeastern CONUS on Wednesday and an associated surface high will simultaneously move east of the Appalachians. High pressure will then progressively build southward from this high across the forecast area during the later half of the work week. Clearing skies and dry conditions will be anticipated to return on Wednesday and lead to gradual warming through the end of the week. High temperatures mainly 5-10 degrees below climatological normals on Wednesday gradually increasing to 4-8 degrees above climatological normals by Saturday. The next system approaches the area during the coming weekend as an upper level longwave trough moves eastward from the Great Plains towards the Atlantic Coast. At the surface, a low pressure system is expected to drop a cold front into the the Mississippi Valley by Saturday night. This front is expected to push southeastward towards the forecast area Sunday as the low quickly retreats to the northeast. Model guidance is trending towards better agreement, but still remains somewhat inconsistent with the handling of this system as the front approaches Georgia. Latest GFS presents a faster, drier solution with precipitation ahead of the front entering the area late Saturday night and clearing the forecast area Sunday night, while the latest ECMWF presents a slower, wetter solution with precipitation entering Sunday morning and lingering until the front clears Monday morning. Sufficient instability is possible across central Georgia during the daytime on Sunday to support thunderstorm development, so included a slight chance of thunderstorms across the southern portion of the forecast area at that time. Will continue to monitor severe weather potential in ensuing forecasts for severe potential as model guidance continues to come into better agreement. King && .AVIATION... 18Z Update... Initial VFR conditions with mainly cigs in 4-6 kft range. Upper wave will increase shower and possible TS chances this afternoon into evening so have tempo group around 19z to 23z (a bit later for southern/eastern sites). Should have some MVFR cigs either with precip or later tonight into Tuesday morning and also a return of some more isolated showers with a wedge front building in from the NE. Winds initially SW 8-10 kts (possible gusts for ATL) then NW tonight and NE after 15z Tuesday. //ATL Confidence...18Z Update... Low on precip coverage and TS chance this afternoon/evening. Medium on morning cigs. High on all else. Baker && .PRELIMINARY POINT TEMPS/POPS... Athens 49 60 38 61 / 70 10 10 0 Atlanta 50 60 41 62 / 70 30 20 0 Blairsville 43 58 35 60 / 60 30 20 0 Cartersville 47 59 41 63 / 60 30 20 0 Columbus 51 65 44 65 / 60 30 20 0 Gainesville 48 59 39 59 / 60 20 20 0 Macon 51 64 41 64 / 70 30 20 0 Rome 48 60 42 64 / 50 20 20 0 Peachtree City 49 61 41 63 / 70 30 20 0 Vidalia 55 67 42 64 / 60 20 20 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Baker LONG TERM....King/SNELSON AVIATION...Baker
Hazardous weather outlook, Mar 25, 10:59 AM EDT, 8 hours 1 minute before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1059 AM EDT Mon Mar 25 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261500- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1059 AM EDT Mon Mar 25 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... An upper level system will push southeastward across the area today, bringing increased chances for showers and thunderstorms. Some storms could be strong to severe this afternoon into evening. The primary threats will be large hail and damaging winds. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Isolated to scattered thunderstorms are possible Sunday and Sunday night as a cold front moves through the area. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Mar 25, 6:35 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
635 PM EDT MON MAR 25 2019
GAZ070>072-252300-
Lamar GA-Monroe GA-Jones GA-
635 PM EDT MON MAR 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAMAR...MONROE AND
JONES COUNTIES UNTIL 700 PM EDT...
At 635 PM EDT...a strong thunderstorm was over Brent, or near
Forsyth...moving east at 60 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Forsyth, Gray, Bradley, Bolingbroke, Wayside, Dames Ferry, Round Oak,
Brent, Clinton, Jarrell Plantation, Collier, Juliette and Plant
Scherer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3291 8407 3305 8408 3315 8370 3317 8359
3317 8358 3294 8349 3293 8370 3295 8371
3295 8373 3294 8373 3293 8375
TIME...MOT...LOC 2235Z 257DEG 53KT 3300 8398
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Mar 25, 6:44 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
644 PM EDT MON MAR 25 2019
GAZ053-054-252315-
Fayette GA-Coweta GA-
644 PM EDT MON MAR 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FAYETTE AND COWETA
COUNTIES UNTIL 715 PM EDT...
At 644 PM EDT...a strong thunderstorm was over East Newnan, or over
Newnan...moving east at 35 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Newnan, Peachtree City, Senoia, Moreland, Sharpsburg, Turin, Haralson
and East Newnan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3340 8491 3340 8451 3322 8454 3322 8463
3329 8493
TIME...MOT...LOC 2244Z 279DEG 31KT 3334 8482
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Mar 25, 6:47 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
647 PM EDT MON MAR 25 2019
GAZ031-032-041>044-252315-
Douglas GA-Cobb GA-Haralson GA-Carroll GA-Paulding GA-
South Fulton GA-
647 PM EDT MON MAR 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR DOUGLAS...SOUTHWESTERN COBB...
EASTERN HARALSON...NORTHEASTERN CARROLL...SOUTHERN PAULDING AND
WESTERN SOUTH FULTON COUNTIES UNTIL 715 PM EDT...
At 647 PM EDT...a line of strong thunderstorms extending from near
Yorkville to Draketown to near Temple...and moving east at 40 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Douglasville, Dallas, Villa Rica, Powder Springs, Austell, Bremen,
Temple, Hiram, Lithia Springs, Yorkville, Hannah, Brownsville, Chapel
Hill, Bill Arp, Fairplay, Draketown, Winston, Lake Val-Do-Mar,
Treasure Lake and New Georgia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3385 8509 3395 8501 3395 8498 3396 8497
3388 8460 3371 8466 3355 8481 3376 8518
TIME...MOT...LOC 2247Z 290DEG 34KT 3391 8496 3382 8501 3374 8509
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Mar 25, 6:54 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
654 PM EDT MON MAR 25 2019
GAZ066-067-252330-
Troup GA-Meriwether GA-
654 PM EDT MON MAR 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TROUP AND NORTHERN
MERIWETHER COUNTIES UNTIL 730 PM EDT...
At 653 PM EDT...a strong thunderstorm was over Lone Oak, or 12 miles
northwest of Greenville...moving east at 30 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Hogansville, Luthersville, Lone Oak, Gay, Alvaton, Rocky Mount, Saint
Marks and Wooster.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3322 8486 3320 8487 3319 8486 3319 8485
3322 8485 3322 8451 3313 8451 3310 8452
3310 8453 3309 8452 3309 8493 3322 8494
TIME...MOT...LOC 2253Z 268DEG 27KT 3318 8482
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Mar 25, 6:56 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
656 PM EDT MON MAR 25 2019
GAZ032-033-043>045-055-252330-
North Fulton GA-Douglas GA-Cobb GA-Clayton GA-DeKalb GA-
South Fulton GA-
656 PM EDT MON MAR 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHEASTERN
DOUGLAS...SOUTHERN COBB...NORTHWESTERN CLAYTON...SOUTHWESTERN DEKALB
AND NORTHEASTERN SOUTH FULTON COUNTIES UNTIL 730 PM EDT...
At 655 PM EDT...a strong thunderstorm was over Sandtown, or 10 miles
east of Douglasville...moving east at 35 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Atlanta, Jonesboro, East Point, Forest Park, Riverdale, College Park,
Morrow, Hapeville, Lake City, Hartsfield-Jackson Airport, Grant
Park-Zoo Atlanta, Candler-Mcafee, Belvedere Park, Sweet Auburn,
Cascade Heights, Lakewood Park, Campbellton, Conley, Sandtown and
Sweetwater Creek State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3366 8471 3375 8465 3380 8463 3374 8424
3366 8428 3364 8428 3353 8432
TIME...MOT...LOC 2255Z 286DEG 32KT 3369 8458
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Mar 25, 7:00 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
700 PM EDT MON MAR 25 2019
GAZ012-019-020-252330-
Gordon GA-Bartow GA-Floyd GA-
700 PM EDT MON MAR 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR GORDON...NORTHERN BARTOW AND
NORTHEASTERN FLOYD COUNTIES UNTIL 730 PM EDT...
At 700 PM EDT...a line of strong thunderstorms was along a line
extending from near Redbud to near Oostanaula to near Armuchee...and
moving south at 20 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Rome, Calhoun, Adairsville, Plainville, Shannon, Sonoraville, Pinson,
Oostanaula, Redbud, Folsom, Audubon, Funkhouser and Everett Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3436 8469 3425 8521 3451 8512 3458 8482
TIME...MOT...LOC 2300Z 010DEG 17KT 3449 8484 3446 8499 3442 8515
HAIL...0.25IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 3:48 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 27 min |
| Mar 25, 4:03 PM EDT | Special Weather Statement | FFC | Gwinnett | 27 min |
| Mar 25, 4:31 PM EDT | Special Weather Statement | FFC | Walton | 29 min |
| Mar 25, 5:04 PM EDT | Special Weather Statement | FFC | Dade | 26 min |
| Mar 25, 5:16 PM EDT | Special Weather Statement | FFC | Oconee | 29 min |
| Mar 25, 5:23 PM EDT | Special Weather Statement | FFC | Murray | 37 min |
| Mar 25, 5:38 PM EDT | Special Weather Statement | FFC | Catoosa | 37 min |
| Mar 25, 5:46 PM EDT | Special Weather Statement | FFC | Paulding | 29 min |
| Mar 25, 5:47 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 43 min |
| Mar 25, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 35 min |
| Mar 25, 6:04 PM EDT | Special Weather Statement | FFC | Rockdale | 41 min |
| Mar 25, 6:08 PM EDT | Special Weather Statement | FFC | Murray | 37 min |
| Mar 25, 6:12 PM EDT | Special Weather Statement | FFC | Upson | 48 min |
| Mar 25, 6:16 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 29 min |
| Mar 25, 6:28 PM EDT | Special Weather Statement | FFC | Heard | 47 min |
| Mar 25, 6:29 PM EDT | Special Weather Statement | FFC | Gilmer | 31 min |
| Mar 25, 6:30 PM EDT | Special Weather Statement | FFC | Wilkes | 30 min |
| Mar 25, 6:31 PM EDT | Special Weather Statement | FFC | Cobb | 29 min |
| Mar 25, 6:35 PM EDT | Special Weather Statement | FFC | Jones, Monroe | 25 min |
| Mar 25, 6:44 PM EDT | Special Weather Statement | FFC | Coweta | 31 min |
| Mar 25, 6:47 PM EDT | Special Weather Statement | FFC | Douglas, Paulding | 28 min |
| Mar 25, 6:54 PM EDT | Special Weather Statement | FFC | Meriwether | 36 min |
| Mar 25, 6:56 PM EDT | Special Weather Statement | FFC | Clayton | 34 min |
| Mar 25, 7:00 PM EDT | Special Weather Statement | FFC | Gordon | 30 min |
| Mar 25, 7:03 PM EDT | Special Weather Statement | FFC | Taliaferro, Warren | 42 min |
| Mar 25, 7:04 PM EDT | Special Weather Statement | FFC | DeKalb | 26 min |
| Mar 25, 7:09 PM EDT | Special Weather Statement | FFC | Troup | 51 min |
| Mar 25, 7:15 PM EDT | Special Weather Statement | FFC | Jasper | 30 min |
| Mar 25, 7:29 PM EDT | Special Weather Statement | FFC | Henry | 31 min |
| Mar 25, 7:31 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 44 min |
| Mar 25, 7:35 PM EDT | Special Weather Statement | FFC | Clayton, Rockdale | 25 min |
| Mar 25, 7:38 PM EDT | Special Weather Statement | FFC | Lamar, Meriwether, Pike, Upson | 37 min |
| Mar 25, 7:43 PM EDT | Special Weather Statement | FFC | Butts | 32 min |
| Mar 25, 7:48 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Morgan, Putnam | 27 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.